Bibtex entry


@article{HajDeS:14-022,
        author={M. Hajiahmadi and B. {D}e Schutter and H. Hellendoorn},
        title={Stabilization and robust ${H}_{\infty}$ control for sector-bounded switched nonlinear systems},
        journal={Automatica},
        volume={50},
        number={10},
        pages={2726--2731},
        month=oct,
        year={2014},
        doi={10.1016/j.automatica.2014.08.015}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: December 5, 2016.